# SDR DALA2014102305755

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,253 hours, 46,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT DOES NOT ILLUMINATE.  REPLACED FORWARD BATTERY POWER PACK AND THE LIGHTS WERE OPERATIONAL.
